No more tysabri for me

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 4/2/2008 4:54 PM (GMT -7)   
I had another reaction today.  This one was worse than the others.  Had to be given a second iv of benadryl and oxygen.  They finally let me leave when the office was closing.  My neurologist was there and we talked a little.  He is going to check with ms specialists in St. Louis about other options/trials.  I have an appointment with him tomorrow morning.  Luckily he comes to an office that is closer to me on Thursdays.  I think I am done with being a lab rat for awhile.
Barb/mystery reader
Diagnosed April 2007
Started tysabri -- December 2007


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 4/2/2008 5:18 PM (GMT -7)   
O Gosh Barb!!

I'm so sorry!! I can't believe u've had yet another reaction!! This just stinks! How are u feeling?? I can't blame u for not wanting to continue on with this. Do u know what would be u'r next step if u stop the Tysabri?? I guess that's what ur appt tomorrow will cover. Just hang in there friend. This has to come to a good end somehow. Please do let us know how that appt goes tomorrow and how u'r feeling about the whole thing.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*


momofltlbrat
Regular Member


Date Joined Apr 2007
Total Posts : 164
   Posted 4/2/2008 5:19 PM (GMT -7)   

Barb,

I am so sorry this didn't work out for you.  I hope tomorrow's appt brings new hope.  Your in my thoughts and prayers.  Keep us posted.

Debbie


Sunnycitrus
Regular Member


Date Joined Apr 2007
Total Posts : 334
   Posted 4/2/2008 5:29 PM (GMT -7)   

Oh no! I’m so sorry Barb. Are you okay? I’m glad you’re going to see your neuro tomorrow, and I hope he had some answers for you. Please hang in there, and come find me if you want to chat or talk.

 

Sunny


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 4/2/2008 6:19 PM (GMT -7)   
Awwww Barb...........
I am so sorry that this happened. Shoot! I hope you are doing ok. I can't believe it. I hope you know that i am thinking of you and will keep you in my prayers. I am glad your going tomorrow for a visit, hopefully he will have a game plan. Please let us know.
Love
Lynn
Dx MS Dec 06, Started Tysabri March 2008, Baclofen, Cymbalta


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3550
   Posted 4/2/2008 6:40 PM (GMT -7)   

Oh Barb,

I was thinking of you all day today and wondering how you did.  I am so sorry.  I can't believe this happened again to you.  You just cannot seem to catch a break on meds. Please know that you are in my thoughts and prayers.  I am so glad you are going to see the neuro tomorrow.  Please let us know what he has to say.  Try to keep the faith and know that we are all here for you.  Keep us posted.

Love and prayers,
Gretchen       co-moderator MS board       diagnosed with MS July 2006


photogirl1358
Regular Member


Date Joined Apr 2006
Total Posts : 299
   Posted 4/2/2008 8:02 PM (GMT -7)   
sad  Barb my heart dropped when I saw the title of your post.  Phooey!!!!!
 
Please do let us know what other options your neuro comes up with for you.
 
I hope you're feeling better now.
Shar
Diagnosed with MS April 2006
 
Started Tysabri Nov. 2007


1mom
Regular Member


Date Joined Feb 2008
Total Posts : 69
   Posted 4/3/2008 5:27 PM (GMT -7)   
Gosh Barb, I'm sorry to hear that.Your in my thoughts.Keep strong.Deb
its not how hard you get hit,its how hard you get hit,and keep moving forward, that how winning is done. 
                                        Sincerely,1MOM


pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 4/3/2008 6:30 PM (GMT -7)   
Wow Barb......Better to get off an be safe.....What a shame like i say hold your head up high your doc has to have something else in mind for you..Like everybody else said you are in my thoughts and prayers...Take care of you!!barb
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 


pedidiva
Regular Member


Date Joined Mar 2007
Total Posts : 57
   Posted 4/6/2008 11:29 AM (GMT -7)   
same thing happened with my BIL & the Tysabri.
 
Now he is on Rituximab--he had his first transfusion in March.
 
Good luck.  Perhaps you may be a candidiate for the Riruximab, too.

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 4/6/2008 1:57 PM (GMT -7)   

Hey Barb

Here are some links to info on the med Pedidiva mentioned.

http://www.msrc.co.uk/index.cfm?fuseaction=show&pageid=1394

http://www.news-medical.net/?id=24558

http://www.sciencedaily.com/releases/2007/05/070501142331.htm


rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*


odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 4/6/2008 5:35 PM (GMT -7)   
To date I have been able to avoid tysabri. Had bad injection-site reactions to the rebif and others. Have been getting Intravenous Immunoglobulin (IVIG) for a year with good results. There is more info about IVIG at the national MS site. Best wishes for relief from your troubles. Linda

mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 4/6/2008 6:17 PM (GMT -7)   
Thanks Rhonda for the links! I am a bit concerned with rituxan since there have been several (twenty some) PML's associated with it and also infusion deaths. I don't have the best track record. I am going to check out IVIG also.
Barb/mystery reader
Diagnosed April 2007
Started tysabri -- December 2007


odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 4/7/2008 6:00 AM (GMT -7)   
Hadn't done a web search since i was first put on ivig, but finding there is a wealth of information about ivig available now. a good site i found is http://www.cidpusa.org/P/ivig.htm

ivig isn't an instant fix, but i have found it to be relatively free of side-effects (aside from some fatigue after infusion). when dr. reduced the number of infusions, i had a definite relapse. since then the frequency and amount of infusions have been increased and my ms is fairly quiet. once in a while it kicks up, but at a much lower degree. hope it helps you too. linda
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 4:10 PM (GMT -7)
There are a total of 2,905,036 posts in 318,821 threads.
View Active Threads


Who's Online
This forum has 158188 registered members. Please welcome our newest member, DoubleChecking.
334 Guest(s), 7 Registered Member(s) are currently online.  Details
lynbrez, LymeSick 🌟, Dahlias, Girlie, ByHisGrace, AZ Guy, straydog